Skip to content
I have many of the same issues ... believe it or not ...
Daisy9876 posted:
I had my gb removed in 1999 and have been messing with the doctors for a long time. I have diarrhea and abdominal pain since I had it removed. I also get reflux and nausea. I have been to so many doctors to find an answer.

Here is my answer so far: bile salt diarrhea;colitis of inderterminate nature, chronic pancreatitis,bile reflux, malabsorption syndrome

All started the doctors think with my inflamed and enlarged gallbladder that I had aparently ignored symptoms too long and it damaged my pancreas.

I go for more tests next week(endoscopy and then capsule endoscopy) Had colonoscopy in March ....
Was this Helpful?
9 of 16 found this helpful

Helpful Tips

I have had CC for three years now. I have been on steroids and every time I got off, the problems would return again in two weeks...I found ... More
Was this Helpful?
0 of 0 found this helpful

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit the American Gastroenterological Association website